Alert archive / Montana / High Wind Warnings in 2017
High Wind Warning 1, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Jan 28, 2017, 1:41 AM MST. It was in force for 50 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2017, 1:41 AM MST (08:41 UTC)
- Expired
- Jan 30, 2017, 3:25 AM MST
- In force
- 50 hr
- Issued by
- NWS Billings, MT
The text
As transmitted.
626 WWUS75 KBYZ 280841 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 141 AM MST SAT JAN 28 2017 MTZ041-290845- /O.NEW.KBYZ.HW.W.0001.170128T0841Z-170129T1300Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF BIG TIMBER 141 AM MST SAT JAN 28 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM MST SUNDAY. * TIMING...PERIODS OF STRONG WINDS CAN BE EXPECTED TODAY INTO EARLY SUNDAY...POTENTIALLY LONGER. * IMPACTS...HAZARDOUS CROSS WINDS ALONG INTERSTATE 90 AND US 191. * WINDS...WEST WIND GUSTS OF 50 TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO BIG TIMBER TO GREYCLIFF, AS WELL AS PORTIONS OF US 191. && $$ HTTP://WEATHER.GOV/BILLINGS
6 follow-up statements
638 WWUS75 KBYZ 281641 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 941 AM MST SAT JAN 28 2017 MTZ041-291300- /O.CON.KBYZ.HW.W.0001.000000T0000Z-170129T1300Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF BIG TIMBER 941 AM MST SAT JAN 28 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST SUNDAY... * TIMING...PERIODS OF STRONG WINDS CAN BE EXPECTED TODAY INTO EARLY SUNDAY...POTENTIALLY LONGER. * IMPACTS...HAZARDOUS CROSS WINDS ALONG INTERSTATE 90 AND US 191. * WINDS...WEST WIND GUSTS OF 50 TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO BIG TIMBER TO GREYCLIFF, AS WELL AS PORTIONS OF US 191. && $$ HTTP://WEATHER.GOV/BILLINGS
796 WWUS75 KBYZ 282125 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 225 PM MST SAT JAN 28 2017 MTZ041-291300- /O.CON.KBYZ.HW.W.0001.000000T0000Z-170129T1300Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF BIG TIMBER 225 PM MST SAT JAN 28 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST SUNDAY... * TIMING...PERIODS OF STRONG WINDS CAN BE EXPECTED INTO EARLY SUNDAY. * IMPACTS...HAZARDOUS CROSSWINDS ALONG INTERSTATE 90 AND US 191. * WINDS...WEST WIND GUSTS OF 50 TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO BIG TIMBER TO GREYCLIFF...AS WELL AS PORTIONS OF US 191. && $$ MTZ065-066-292130- /O.NEW.KBYZ.WI.Y.0002.170129T1000Z-170130T1900Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD 225 PM MST SAT JAN 28 2017 ...WIND ADVISORY IN EFFECT FROM 3 AM SUNDAY TO NOON MST MONDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO NOON MST MONDAY. * TIMING...WINDS WILL INCREASE FROM THE WEST-SOUTHWEST LATE TONIGHT AND CONTINUE THROUGH MONDAY MORNING. STRONGEST WINDS WILL BE LATE TONIGHT AND SUNDAY MORNING...AND SUNDAY NIGHT INTO MONDAY MORNING. * IMPACTS...STRONG CROSSWINDS ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE AND ON LOCAL ROADS AROUND NYE. * WINDS...WEST TO SOUTHWEST GUSTS TO 60 TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN WIND GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE UPPER YELLOWSTONE RIVER VALLEY, AND ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
444 WWUS75 KBYZ 290942 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 242 AM MST SUN JAN 29 2017 MTZ041-300945- /O.EXT.KBYZ.HW.W.0001.000000T0000Z-170130T1900Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF BIG TIMBER 242 AM MST SUN JAN 29 2017 ...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON MST MONDAY... * TIMING...PERIODS OF STRONG WINDS CAN BE EXPECTED THROUGH MONDAY MORNING. * IMPACTS...HAZARDOUS CROSSWINDS ALONG INTERSTATE 90 AND US 191. * WINDS...WEST WIND GUSTS OF 50 TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO BIG TIMBER TO GREYCLIFF...AS WELL AS PORTIONS OF US 191. && $$ MTZ065-066-300945- /O.CON.KBYZ.WI.Y.0002.170129T1000Z-170130T1900Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD 242 AM MST SUN JAN 29 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY... * TIMING...WINDS WILL INCREASE FROM THE WEST-SOUTHWEST THIS MORNING AND CONTINUE THROUGH MONDAY MORNING. STRONGEST WINDS WILL BE THIS MORNING...AND TONIGHT INTO MONDAY MORNING. * IMPACTS...STRONG CROSSWINDS ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE AND ON LOCAL ROADS AROUND NYE. * WINDS...WEST TO SOUTHWEST GUSTS TO 55 TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN WIND GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE UPPER YELLOWSTONE RIVER VALLEY, AND ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
762 WWUS75 KBYZ 291654 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 954 AM MST SUN JAN 29 2017 MTZ041-301700- /O.CON.KBYZ.HW.W.0001.000000T0000Z-170130T1900Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF BIG TIMBER 954 AM MST SUN JAN 29 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST MONDAY... * TIMING...PERIODS OF STRONG WINDS CAN BE EXPECTED THROUGH MONDAY MORNING. * IMPACTS...HAZARDOUS CROSSWINDS ALONG INTERSTATE 90 AND US 191. * WINDS...WEST WIND GUSTS OF 50 TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO BIG TIMBER TO GREYCLIFF...AS WELL AS PORTIONS OF US 191. && $$ MTZ065-066-301700- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-170130T1900Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD 954 AM MST SUN JAN 29 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY... * TIMING...GUSTY WEST-SOUTHWEST WINDS WILL CONTINUE THROUGH MONDAY MORNING. STRONGEST WINDS WILL BE TONIGHT INTO MONDAY MORNING. * IMPACTS...STRONG CROSSWINDS ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE AND ON LOCAL ROADS AROUND NYE. * WINDS...WEST TO SOUTHWEST GUSTS TO 55 TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN WIND GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE UPPER YELLOWSTONE RIVER VALLEY, AND ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
120 WWUS75 KBYZ 292152 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 252 PM MST SUN JAN 29 2017 MTZ041-301900- /O.CON.KBYZ.HW.W.0001.000000T0000Z-170130T1900Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF BIG TIMBER 252 PM MST SUN JAN 29 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST MONDAY... * TIMING...PERIODS OF STRONG WINDS CAN BE EXPECTED THROUGH MONDAY MORNING. * IMPACTS...HAZARDOUS CROSSWINDS ALONG INTERSTATE 90 AND US 191. * WINDS...WEST WIND GUSTS OF 50 TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO BIG TIMBER TO GREYCLIFF...AS WELL AS PORTIONS OF US 191. && $$ MTZ065-066-301900- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-170130T1900Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD 252 PM MST SUN JAN 29 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY... * TIMING...GUSTY WEST-SOUTHWEST WINDS WILL CONTINUE THROUGH MONDAY MORNING. STRONGEST WINDS WILL BE TONIGHT INTO MONDAY MORNING. * IMPACTS...STRONG CROSSWINDS ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE AND ON LOCAL ROADS AROUND NYE. * WINDS...WEST TO SOUTHWEST GUSTS TO 55 TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN WIND GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE UPPER YELLOWSTONE RIVER VALLEY, AND ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
055 WWUS75 KBYZ 301025 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 325 AM MST MON JAN 30 2017 MTZ041-301130- /O.CAN.KBYZ.HW.W.0001.000000T0000Z-170130T1900Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF BIG TIMBER 325 AM MST MON JAN 30 2017 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. WIND SPEEDS HAVE DROPPED WELL BELOW WARNING CRITERIA THIS MORNING AND SHOULD REMAIN THAT WAY THROUGH THE DAY TODAY. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ MTZ065-066-301900- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-170130T1900Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF LIVINGSTON, FISHTAIL, AND MCLEOD 325 AM MST MON JAN 30 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE EARLY THIS MORNING THEN TREND LOWER THROUGH MID DAY. * IMPACTS...STRONG CROSSWINDS ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE AND ON LOCAL ROADS AROUND NYE. * WINDS...WEST TO SOUTHWEST GUSTS TO 45 TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN WIND GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE UPPER YELLOWSTONE RIVER VALLEY, AND ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Jan 27, 8:56 PM MST, 4 hours 45 minutes earlier.
Area forecast discussion, Jan 27, 8:56 PM MST, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Billings MT
856 PM MST Fri Jan 27 2017
.UPDATE...
No update to the inherited forecast this evening. Strong and gusty
winds from Billings westward continue to be the greatest
concern...and will slowly increase overnight. Gusts around 50 mph
are expected around Livingston and Big Timber by Saturday
morning...and approaching 40 mph in Billings...but winds should
stay below highlight criteria through the night and into Saturday.
AAG
&&
.SHORT TERM...valid for Sat and Sun...
No big precipitation chances through the short-term period.
Jet energy will move S through E MT/W Dakotas tonight into
Saturday night. There were no notable shortwaves in this flow, but
models showed moisture and periods of isentropic lift over E MT.
Thus, put in a slight chance of snow showers over the eastern
zones late tonight through Sat. evening. Also added some mountain
showers to the SW mountains Sat. morning and late Sun. night due
to increased moisture over this area.
Main forecast challenge was the strength of the winds over KLVM,
Big Timber and Harlowton. Local guidance showed increasing chances
of Advisory wind speeds over KLVM Sunday and Sun. night. However,
orientation of the surface pressure gradient will not flatten out
much from current orientation which was SW to NE. The gradient
through the period supported the possibility of high wind gusts
over Big Timber. The observation at K6S0 in the river valley did
hit 58 mph once late this morning as pressure falls moved through
the area. Winds have since come down a bit. The other Big Timber
sites did not hit high wind criteria. Given that the gradient does
not change much through the period, will not issue a Warning for
Big Timber, but kept high winds in this area for Sun. night. Will
not issue Advisory for KLVM, but this site will need to be watched
for possible highlights Sun. and Sun. night. Kilo at Harlowton
has been gusting into the 40s all day and expect similar winds
through the short-term.
The airmass will be a little warmer on Sat. than it was today, but
cloud cover may temper the warmup at the surface. Thus went a
little lower than SuperBlend guidance for highs. The airmass
continues to warm through Sunday, and with less cloud cover,
should have highs from the upper 30s E to near 50 NW. Arthur
.LONG TERM...valid for Mon...Tue...Wed...Thu...Fri...
Monday will still be a warm day ahead of a cold front moving in
Monday night. Winds along the foothills will still be gusty
through early afternoon Monday. The 12z runs of the GFS and ECMWF
have some what converged more towards the GFS solution, with the
snowfall and arctic air mass. Both models are now showing an
extended over running event along the western foothills, Monday
night through at least Thursday. It continues to look like the
area will have several days of snowfall, there is still not that
much moisture to work with, along with a arctic that is not as
deep as previous ones. The deterministic GFS run has come down
some with the snowfall, which is now more in line the the ensemble
mean and the EC. Given that this will will be a slow steady
snowfall, accumulation's should be spread out enough not to create
many issues. Following the arctic front Monday night, expecting
temperatures to generally be in the single digits to teens for
lows and teens to lower 20s for highs each day. Reimer
&&
.AVIATION...
VFR conditions will prevail tonight and Saturday. West to
southwest winds gusting around 45kts will continue along the
western foothills especially around LVM and 6S0. Reimer
&&
.PRELIMINARY POINT TEMP/POPS...
Sat Sun Mon Tue Wed Thu Fri
-----------------------------------------------------------
BIL 024/039 029/044 030/042 019/027 012/023 011/026 010/028
01/N 00/N 01/N 23/S 23/S 22/S 22/S
LVM 022/041 026/046 027/043 021/032 014/028 016/033 016/036
01/N 00/N 01/N 33/S 34/S 33/S 33/S
HDN 018/035 024/041 022/038 012/026 005/023 003/024 005/026
01/N 00/N 00/B 23/S 22/S 22/S 22/S
MLS 021/032 024/038 025/035 014/023 005/019 005/020 006/021
02/J 10/B 01/N 12/S 22/S 22/S 22/S
4BQ 020/035 026/041 025/038 012/025 004/022 003/022 004/026
02/J 10/B 00/N 13/S 22/S 21/E 22/S
BHK 020/033 023/037 026/035 013/022 003/017 003/019 004/020
22/J 21/B 00/N 11/E 12/S 12/S 22/S
SHR 018/036 024/044 024/041 013/026 006/024 008/028 007/030
01/B 00/B 00/B 23/S 22/S 21/E 10/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...None.
WY...None.
&&
weather.gov/billingsHazardous weather outlook, Jan 27, 3:15 PM MST, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 315 PM MST FRI JAN 27 2017 MTZ028-040-041-056-063>068-282215- SOUTHERN WHEATLAND-NORTHERN PARK-NORTHERN SWEET GRASS- RED LODGE FOOTHILLS-JUDITH GAP-PARADISE VALLEY-LIVINGSTON AREA- BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS- 315 PM MST FRI JAN 27 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTH CENTRAL MONTANA. * WIND: GUSTY SOUTHWEST TO WEST WINDS ALONG THE WESTERN FOOTHILLS. GUSTS OF 40 TO 50 MPH TONIGHT THROUGH SUNDAY. GUSTS TO 60 MPH POSSIBLE SUNDAY NIGHT INTO MONDAY. * POTENTIAL IMPACTS: HAZARDOUS CROSSWINDS ALONG I-90 FROM LIVINGSTON TO BIG TIMBER, HIGHWAY 191 FROM BIG TIMBER TO HARLOWTON, AND ROADS AROUND NYE. * TIMING: TONIGHT THROUGH MONDAY. STRONGEST WINDS AT LIVINGSTON AND NYE SUNDAY NIGHT INTO MONDAY. * SIGNIFICANT WEATHER CHANGE: PROLONGED PERIOD OF SNOW POSSIBLE FROM MONDAY NIGHT THROUGH THURSDAY. COLDER WEATHER WILL ACCOMPANY THE PRECIPITATION. MTZ029>039-042-057-058-WYZ098-099-282215- MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON- NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-GOLDEN VALLEY-NORTHERN BIG HORN- SOUTHERN ROSEBUD-NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS- 315 PM MST FRI JAN 27 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. * SIGNIFICANT WEATHER CHANGE: PROLONGED PERIOD OF SNOW POSSIBLE FROM MONDAY NIGHT THROUGH THURSDAY. COLDER WEATHER WILL ACCOMPANY THE PRECIPITATION.
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 2:25 PM MST | Wind Advisory | BYZ | Park, Stillwater, Sweet Grass | 43 hr |
Nearby
High Wind Warnings in Montana, 2017Every high wind warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.